DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/5156

Title: Non diffusive quantum transport in a dynamically disordered medium
Authors: Jayannavar, A.M.
Kumar, N.
Issue Date: 1982
Publisher: The American Physical Society
Citation: Physical Review Letters, 1982, Vol. 48, p553-556
Abstract: For a dynamically disordered continuum it is found that the exact quantum mechanical mean square displacement <x2(t)>~t3, for t-->∞. A Gaussian white-noise spectrum is assumed for the random potential. The result differs qualitatively from the diffusive behavior well known for the one-band lattice Hamiltonian, and is understandable in terms of the momentum cutoff inherent in the lattice, simulating a "momentum bath."
Description: Restricted Access
URI: http://hdl.handle.net/2289/5156
ISSN: 0031-9007
1079-7114 (Online)
Alternative Location: http://dx.doi.org/10.1103/PhysRevLett.48.553
http://adsabs.harvard.edu/abs/1982PhRvL..48..553J
Copyright: 1982 The American Physical Society
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1982_Physical Review Letters_Vol.48_p553.pdfRestricted Access281.39 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace